Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Shoulder and arm pain, negative for RA. How long will relief from steroid injection last?

i have had pain in my right arm for about 3 months, sometimes my shoulder hurts too. it is worse in the mornings. i have had test for rheumatoid arthritis , but they have come back negative. other tests, such as test for kidney problems etc. have come back negative. i still have the pain, and have difficulty in raising my right arm. my doctor gave me a steroid injection, and the pain is a little better, but it has not gone away. how long will the relief from the injection last ?
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the shoulder can be due to shoulder impingement syndrome or rotator cuff tendonitis. Such inflammation subsides for few weeks after a steroid injection. Oral muscle relaxants and anti inflammatory drugs will help in complete relief.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor